Aa
A
A
Close
Avatar_universal
thyrocab meds
I have a four year old American Staffordshire Terrier who started thyrocab five weeks ago.  He is on .6 mg and now has gone from being jet black to grey on his back end and his coat in the sunlight you can see is changing to copper colors.  HE was fine before he started the meds, could this be related to the meds or could he have something else the matter?
thanks for your time.
Cancel
1 Answers
Page 1 of 1
649848_tn?1424570775
I'm not familiar with dog med; have never heard of thyrocab, so  must be something specifically for dogs/animals; not humans.  You might want to try asking your question on the pet forum.  You could also try the expert forum -- I understand there are some good vets/vet techs.
Comment
Cancel
649848_tn?1424570775
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
thyrocab meds
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
Avatar_m_tn
Blank
gimel
MI
649848_tn?1424570775
Blank
Barb135
FL
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
flyingfool
WI
657231_tn?1453836403
Blank
rumpled
Northern, NJ
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia